Demiconvergence of processes indexed by two indices
Annales de l'I.H.P. Probabilités et statistiques, Volume 19 (1983) no. 2, p. 175-187
@article{AIHPB_1983__19_2_175_0,
     author = {Millet, Annie and Sucheston, Louis},
     title = {Demiconvergence of processes indexed by two indices},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {19},
     number = {2},
     year = {1983},
     pages = {175-187},
     zbl = {0516.60053},
     mrnumber = {700708},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1983__19_2_175_0}
}
Millet, Annie; Sucheston, Louis. Demiconvergence of processes indexed by two indices. Annales de l'I.H.P. Probabilités et statistiques, Volume 19 (1983) no. 2, pp. 175-187. http://www.numdam.org/item/AIHPB_1983__19_2_175_0/

[1] K. Astbury, Amarts indexed by directed sets. Ann. Prob., t. 6, 1978, p. 267-278. | MR 464394 | Zbl 0378.60017

[2] D. Bakry, Sur la régularité des trajectoires des martingales à deux indices. Z. Wahrscheinlichkeitstheorie verw. Geb., t. 50, 1979, p. 149-157. | MR 551608 | Zbl 0419.60051

[3] R. Cairoli, Une inégalité pour martingales à indices multiples. Séminaire de Probabilité IV. Université de Strasbourg. Lecture Notes in Math., t. 124, p. 1-27. Berlin, Heidelberg, New York. Springer, 1970. | Numdam | MR 270424 | Zbl 0218.60045

[4] R. Cairoli and J.B. Walsh, Stochastic integrals in the plane, Acta Math., t. 134, 1975, p. 111-183. | MR 420845 | Zbl 0334.60026

[5] G.A. Edgar and L. Sucheston, Démonstrations de lois des grands nombres par les sous-martingales descendantes. C. R. Acad. Sci. Paris, t. 292, Série I, 1981, p. 967-969. | MR 631108 | Zbl 0471.60035

[6] H. Heinich, Convergence de sous-martingales positives dans un Banach réticulé, C. R. Acad. Sci. Paris, t. 286, 1978, p. 279-280. | MR 486301 | Zbl 0383.60046

[7] A. Millet and L. Sucheston, Convergence of classes of amarts indexed by directed sets, Canadian J. Math., t. 32, 1980, p. 86-125. | MR 559789 | Zbl 0448.60036

[8] A. Millet and L. Sucheston, A characterization of Vitali Conditions in terms of maximal inequalities, Ann. Prob., t. 8, 1980, p. 339-349. | MR 566598 | Zbl 0428.60053

[9] A. Millet and L. Sucheston, On regularity of multiparameter amarts and martingales, Z. Wahrscheinlichkeitstheorie verw. Geb., t. 56, 1981, p. 21-45. | MR 612158 | Zbl 0438.60042

[10] P.A. Meyer, Théorie élémentaire des processus à deux indices. Lecture Notes Math., t. 863, 1981, p. 1-39. Springer-Verlag. | MR 630303 | Zbl 0461.60072

[11] J. Neveu, Discrete parameter martingales. Amsterdam, North Holland, 1975. | MR 402915 | Zbl 0345.60026

[12] H.H. Schaefer, Banach lattices and positive operators, Springer-Verlag, Berlin, 1975. | MR 423039 | Zbl 0296.47023

[13] R.T. Smythe, Strong laws of large numbers for r-dimensional arrays of random variables, Ann. Prob., t. 1, 1973, p. 164-170. | MR 346881 | Zbl 0258.60026